# SDR SWIA2020020748319

- Difficulty date: January 10, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1031
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM REPAIR TO FS1031.00 TO F.O.M.   (C-CHECK) RO 2/05/2020   PERFORMED REPAIR TO FS1031.00 INSTALLED 2 EA FRAME SPLICES 2 EA INNER CAP STRAPS AND 2 EA CLEATS AT FS1031.00 STRGR25R AND STGR26L REF REO.
